@article{SJVM_1999_2_2_a1,
author = {A. V. Voitishek},
title = {Using the {Strang{\textendash}Fix} approximation for {Monte} {Carlo} calculating of multiple integrals},
journal = {Sibirskij \v{z}urnal vy\v{c}islitelʹnoj matematiki},
pages = {111--122},
year = {1999},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJVM_1999_2_2_a1/}
}
TY - JOUR AU - A. V. Voitishek TI - Using the Strang–Fix approximation for Monte Carlo calculating of multiple integrals JO - Sibirskij žurnal vyčislitelʹnoj matematiki PY - 1999 SP - 111 EP - 122 VL - 2 IS - 2 UR - http://geodesic.mathdoc.fr/item/SJVM_1999_2_2_a1/ LA - ru ID - SJVM_1999_2_2_a1 ER -
A. V. Voitishek. Using the Strang–Fix approximation for Monte Carlo calculating of multiple integrals. Sibirskij žurnal vyčislitelʹnoj matematiki, Tome 2 (1999) no. 2, pp. 111-122. http://geodesic.mathdoc.fr/item/SJVM_1999_2_2_a1/
[1] Ermakov S. M., Mikhailov G. A., Statisticheskoe modelirovanie, Nauka, M., 1982 | MR
[2] Streng G., Fiks Dzh., Teoriya metoda konechnykh elementov, Mir, M., 1977 | MR
[3] Marchuk G. I., Agoshkov V. I., Vvedenie v proektsionno-setochnye metody, Nauka, M., 1981 | MR
[4] Voitishek A. V., “O dopustimom klasse vospolnenii dlya diskretno-stokhasticheskikh protsedur globalnoi otsenki funktsii”, Sib. zhurn. vychisl. matematiki / RAN. Sib. otd-nie. — Novosibirsk, 1:2 (1998), 119–134 | MR
[5] Makhotkin O. A., “Kvantilnyi metod modelirovaniya diskretnykh sluchainykh velichin”, Teoriya i prilozheniya statisticheskogo modelirovaniya, AN SSSR. Sib. otd.-nie. VTs, Novosibirsk, 1989, 33–42 | MR | Zbl
[6] Devroi L., Derfi L., Neparamericheskoe otsenivanie plotnosti $(L_1)$, Mir, M., 1988 | MR
[7] Sobol I. M., Chislennye metody Monte-Karlo, Nauka, M., 1973 | MR